# SDR UPS96220576

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 209-231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR STA 209 TO 231 LBL 6 TO 18 WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED FLOOR PANEL PER SRM 51-40-2, 51-10-2 MM 51-20-151, SRM 51-30-02.
